MathSciNet Relay Station
MathSciNet bibliographic data
MR2249452 65L99 (26A33)
Jafari, Hossein; Daftardar-Gejji, Varsha Solving a system of nonlinear fractional differential equations using Adomian decomposition. J. Comput. Appl. Math. 196 (2006), no. 2, 644–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement